# SDR USAA060790

- Difficulty date: June 8, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- Aircraft time: 56,800 hours, 56,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: FUSELAGE SKIN AFT ENTRY DOOR UPPER HINGE CUTOUT BS 947.5  3" BELOW STR 11L   ACTION: DAMAGED AREA CUT OUT, FABRICATION OF FILLER AND DOUBLER MADE AND INSTALLED IAW SRM 53-60-01 REPAIR 5   DEFECT SIZE: .75"
